# SDR REXA04003

- Difficulty date: January 31, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Engine: Ge CF341A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW RECEIVED AN AURAL OIL PRESSURE WARNING FOR THE LEFT ENGINE.  OIL PRESSURE WAS OBSERVED TO BE FLUCTUATING BETWEEN 25-30 PSI.  FLIGHT CREW PERFORMED AN INFLIGHT SHUTDOWN, DECLARED AN EMERGENCY AND WAS DIVERTED TO TULSA.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE AT TUL.  MAINTENANCE FOUND THE LEFT ENGINE TO BE LOW ON OIL.  THE ENGINE WAS SERVICED AND A GROUND RUN LEAK CHECK WAS PERFORMED.  THE LEAK CHECK WAS SATISFACTORY.  HOWEVER, THIS ENGINE HAS BEEN PLACED ON OIL WATCH TO PRECLUDE A REPEAT OIL LOSS EVENT.  (M)
